Multiple visceral venous thromboses associated with oral contraceptive use.
Аннотация
Peripheral venous thromboembolism (VTE) is a known complication of oral contraceptive drugs (OCs), yet its association with visceral VTE is rarely reported. We describe a 21-year-old female patient who presented with sudden left loin pain. Plain computed tomography (CT) urography did not show kidney lesion but was suspicious of left renal vein thrombosis. Contrast study confirmed the diagnosis and also disclosed thrombosis of the splenic and left ovarian veins. The patient did not have a family history or laboratory evidence of hypercoagulable disorder. An OC was the only medication she had received in the previous three months. The OC was discontinued, and the patient was anticoagulated with heparin and discharged home on warfarin for a total period of six months. Subsequent CT study with contrast, one month later, showed complete resolution of the thrombosis without any visceral abnormality.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.